MathSciNet Relay Station
MathSciNet bibliographic data
MR2142136 (2006b:52007) 52A40 (52A20)
Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong $L\sb p$ John ellipsoids. Proc. London Math. Soc. (3) 90 (2005), no. 2, 497–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement